# SDR SWAA2025042125874

- Difficulty date: April 17, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 31,045 hours, 15,193 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD ENTRY DOOR GIRT BAR NOT DISARMED WHEN DOOR WAS OPENED. SLIDE CAME PARTIALLY OUT OF DOOR. SLIDE DID NOT DEPLOY.  REINSTALLED FORWARD ENTRY ESCAPE SLIDE PER MT 725-60-01
